# SDR TAOA059715

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 32TS13
- Condition: Failed
- Location: Turnoff Light
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FLT 6030 - LGA-BOS - ELECTRICAL BURNING SMELL NOTED DURING APPROACH IN COCKPIT AREA ONLY.  GASPER FAN WAS SWITCHED OFF.  REPLACED RIGHT RUNWAY TURNOFF LIGHT SWITCH AND TERMINAL.  OPERATIONAL CHECKS NORMAL PER MM CHAPTER 33.  (M)
